# SDR SWAA2024123170640

- Difficulty date: November 22, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE PANEL BEAM CRACKED AT ORSS 280.<[01] REMOVED AND REPLACED RT WING TRAILING EDGE PANEL BEAM ASSY IAW SRM 51-40-02 AND DWG 115A3712 REV: A  SCREW GUN ID PER2216 CAL DUE 11/2025;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1.;[03] JOB COMPLETE.
